MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO ISOFLEX LAL 84IN W OPTION CVR; MATTRESS, FLOTATION THERAPY, NON-POWERED

STRYKER MEDICAL-KALAMAZOO ISOFLEX LAL 84IN W OPTION CVR; MATTRESS, FLOTATION THERAPY, NON-POWERED
Catalog Number 2860000019
Health Effect - Clinical Codes Pressure Sore/Ulcer (2326); Injury (2348)
Date of Event 01/01/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by the customer that they have noted a general increase in pressure injuries since purchasing the mattresses.No specific instances were reported.
 
Additional Manufacturer Narrative
It was found that the gel was meeting specification and providing adequate support on the devices that were tested.
 
Event or Problem Description

Brand Name
ISOFLEX LAL 84IN W OPTION CVR
Common Device Name
MATTRESS, FLOTATION THERAPY, NON-POWERED
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
MDR Report Key9180972
Report Number0001831750-2019-00922
Device Sequence Number11540103
Product Code IKY
UDI-Device Identifier07613327278507
UDI-Public07613327278507
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Catalogue Number2860000019
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 09/16/2019
Supplement Date Received by Manufacturer09/16/2019
Initial Report FDA Received Date10/11/2019
Supplement Report FDA Received Date11/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1